MathSciNet Relay Station
MathSciNet bibliographic data
MR162810 15.58
Wigner, Eugene P.; Yanase, Mutsuo M. On the positive semidefinite nature of a certain matrix expression. Canad. J. Math. 16 1964 397–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement